# SDR ASAA2016010114889

- Difficulty date: January 1, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 71,726 hours, 41,569 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN IS CRACKED AT REAR SPAR BS 118.  ACFT GROUNDED, ON DEFERRAL.  REPAIRED RT HORIZONTAL LOWER SKIN CRACK AT REAR SPAR BS 118 IAW SRM 55-10-01-2R-13.  THIS IS A CATEGORY B REPAIR.  THIS CATEGORY B REPAIR HAS FAA APPROVAL IF YOU DO THE SUPPLEMENTAL INSPECTIONS AS GIVEN IN PARA 5 OF REPAIR, SRM 55-10-01-2R-B. REPAIR 13 AT INTERVALS EQUAL TO OR LESS THAN 12 MONTHS.  AFTER YOU INSTALL THE REPAIR.  REPAIR INSTALL 07JAN16.
